# SDR 200607184

- Difficulty date: July 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000122
- Aircraft time: 1,151 hours, 467 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 643, AT CRUISE CREW REPORTED RECEIVING 5 DIFFERENT EICAS MESSAGES; SLAT LOW RATE, SHAKER ANTICIPATED, AUTOPILOT FAIL, AOA LIMIT FAIL, AND SPOILER FAULT. AT LANDING THE CREW DECLARED EMERGENCY AND HAD MOD FASTER THAN NORMAL LANDING FLAPS 2 WITH NO SLATS ON LANDING. OCM CLEARED SF-ACE INHIBITS, OPS CHECKED SLAT FLAP SYS OK.  NO PRIOR HISTORY.
